# SDR AALA200802047

- Difficulty date: August 9, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 55,311 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T336/09AUG.  CREW REPORTED LANDING GEAR RETRACTION WAS SLOW FOLLOWED BY RT HYDRAULIC FLUID QUANTITY AT ZERO.  LOWERED GEAR MANUALLY AND RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  FOUND LEAKING HYDRAULIC RETURN LINE ON RT SIDEWALL OF AFT CARGO.  REPLACED HYDRAULIC LINE.  SYSTEM GROUND CHECKED NORMAL OPS.
